Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 04:15 PM
tk
Guest
 
Posts: n/a
Default lasting side effects

I was given singulair by my doctor three months ago . after about eight days i started noticing side effects os head aches , dizziness , extreme tiredness , felt like i had the flu . stopped the singulair , but the symtoms continue , and seem to be getting worse . i was given the singulair to treat allergies . my doctor says it can't be caused by the singulair because i don't have a rash . ? i never had any of these symtoms before using singulair. i'm 63 years old and was in good health except for the allergies . one thing that makes me suspicious is none of my allergy symtoms have returned , even though i stopped taking singlair over twelve weeks ago . i now have a fever , blurred vision , dizziness , head aches , muscle aches , and drowsiness. haven't been able to get any answers from merck . if anyone out there has any info that would be helpfull , please send it along . thanks , and good luck if you're taking singulair
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Side effects Unregistered Benicar 2 02-07-2008 07:00 PM
side effects Joe Colella Avodart 0 12-03-2005 06:00 AM
side effects Gene Benicar 0 12-03-2005 06:00 AM
Side effects Dr.Schonfeld Visudyne 0 12-03-2005 06:00 AM
side-effects????? Christy Elidel 0 10-08-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:45 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.